# SDR SWAA2023030110551

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 52,150 hours, 27,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PRESSURE NOT IN THE GREEN SERVICEABLE BAND<[01] REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE PER MT 725-61-06 AND AMM 25-60-01.
